American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13P25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ian H. Dinwoodie. Vanishing configurations in network dynamics with asynchronous updates. Proc. Amer. Math. Soc. 142 (2014) 2991-3002.
Abstract, references, and article information   
View Article: PDF

[2] Ştefan O. Tohǎneanu. A commutative algebraic approach to the fitting problem. Proc. Amer. Math. Soc. 142 (2014) 659-666.
Abstract, references, and article information   
View Article: PDF

[3] Giorgio Ottaviani and Bernd Sturmfels. Matrices with eigenvectors in a given subspace. Proc. Amer. Math. Soc. 141 (2013) 1219-1232.
Abstract, references, and article information   
View Article: PDF

[4] Steven V Sam. Equations and syzygies of some Kalman varieties. Proc. Amer. Math. Soc. 140 (2012) 4153-4166.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1